# SDR DALA2015121207573

- Difficulty date: December 11, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 61,722 hours, 44,342 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tripler
- Condition: Punctured
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURED PREVIOUS REPAIR TRIPLER ON AFT LAVATORY SERVICE PANEL CUTOUT.  REPLACE REPAIR TRIPLER IAW ER/A 529789-14, REV A AND SRM 51-30-2 AND 51-30-5.
